# SDR COMA0760640

- Difficulty date: November 13, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 29,835 hours, 25,926 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5219 - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF FROM BOS.  AIRCRAFT RETURNED TO BOS AND LANDED SAFELY. FOUND CABIN PRESSURE CONTROLLER FAULTY. DEFERRED PER MEL 21-31-01-1.
